# SDR BAQA081184

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 5,803 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Rough
- Location: Driving Link Ass
- Part time: 946 hours
- Component: Driving Link As
- Component part number: 10513221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVING LINK ASSY BEARINGS ROUGH/WORN.  REPLACED WITH SERVICEABLE UNIT.
